# SDR CALA2016081800546

- Difficulty date: August 16, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N47414
- Make and model: Boeing 737924ER
- Aircraft serial: 32827
- Aircraft time: 29,364 hours, 9,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 2SVC, LEFT OVERWING EMERGENCY LIGHTS AND INSIDE CABIN FROM 22C TO 27C EMERGENCY LIGHTS INOPERATIVE. REPLACED THE OVERWING LAMPS IAW MM 33-51-04-960-801. ALL EMERGENCY LIGHTS OPS CHECK GOOD.
